# SDR USAA2013011700001

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 31,304 hours, 21,589 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 2R DOOR IS DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE REMOVED FOD FROM ESCAPE SLIDE FLOOR RELEASE MECHANISM.  DOOR OPERATION CHECKS GOOD.  REFERENCE AMM 52-13-22.
